Closed-form design equations for asymmetric coplanar strip line with an infinitely wide strip


YILDIZ C. , Kisioglu H., ÖZTÜRK C.

ELECTROMAGNETICS, vol.37, no.6, pp.411-421, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.1080/02726343.2017.1360001
  • Title of Journal : ELECTROMAGNETICS
  • Page Numbers: pp.411-421

Abstract

This article presents very simple closed-form design equations to calculate the geometrical dimensions of asymmetric coplanar strip line with an infinitely wide strip (CPSIWS). The coefficients of the design equations are determined by artificial bee colony algorithm (ABCA) that is a powerful optimization technique. The results of the proposed design equations are compared with the results of other design equations, experimental works previously published in the literature, quasi-static analysis in the literature, and IE3D software. Accuracy of the characteristic impedances calculated by the design equation results proposed in this work is found to be better than 0.53% with respect to the desired characteristic impedances for 1,960 asymmetric CPSIWS samples.